# SDR CA991004041

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Failed
- Location: Te Flap
- Part time: 3,345 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) FLAP FAIL ON APPROACH FROM 8-20 DEGREE FAILURE AT 16 DEGREES.  LEFT OUTBOARD FLAP FOUND TWISTED.   NR 3 AND NR 4 ACTUATORS FAILED.
